# SDR DALA2019120707151

- Difficulty date: December 6, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM -Y464.8 AT LEVEL FR68 AT AFT GALLEY AREA (SSI 534147). REPLACED FLOOR BEAM -Y464.8 LOC. BTW FR67+10" TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG #D53472780. MEASURES OF REWORKED AREA ARE: L=0.700", W=0.331", D=0.035".
